Vol 6, No 2 (2014)

Table of Contents

On rigid derivations in rings Article References
O. D. Artemovych, M. P. Lukashenko 181-190
Approximation of modulus, periods and values of Jacobi elliptic functions Article (Українська) References
G. M. Barabash, Ya. M. Kholyavka 191-195
Approximation of capacities on metric spaces with Lipschitz capacities Article (Українська) References
I. D. Hlushak 196-202
A Study on $\phi$-Symmetric $\tau$-curvature tensor in $N(k)$-contact metric manifold Article References
Gurupadavva Ingalahalli, C. S. Bagewadi 203-211
On operators of stochastic differentiation on spaces of regular test and generalized functions of Levy white noise analysis Article References
M. M. Dyriv, N. A. Kachanovsky 212-229
On Inverse Topology Problem for Laplace Operators on Graphs Article References
Yu. Yu. Ershova, I. I. Karpenko, A. V. Kiselev 230-236
Asymptotic behavior of the logarithmic derivative for entire functions of order zero Article (Українська) References
M. V. Zabolotskyj, M. R. Mostova 237-241
Non-local boundary value problem for a system of partial differential equations with operator coefficients in a complex domain Article (Українська) References
V. S. Il'kiv, N. I. Strap 242-255
Functions with connected graphs and $B_1$-retracts Article (Українська) References
O. Karlova 256-259
Gorenstein Tiled Orders Article References
V. Kiricenko, M. Khibina, L. Mashchenko, M. Plakhotnyk, V. Zhuravlev 260-281
Problem for hyperbolic system of equations having constant coefficients with integral conditions with respect to the time variable Article References
A. M. Kuz, B. Yo. Ptashnyk 282-299
On the growth of a klasss of entire Dirichlet series Article (Українська) References
L. V. Kulyavetc', O. M. Mulyava 300-309
On some generalizations of Baer's theorem Article References
L. A. Kurdachenko, O. O. Pypka 310-316
On orders of two transformation semigroups of the boolean Article References
I. V. Livinsky, T. G. Zhukovska 317-319
The fundamental solution of Cauchy problem for a single equation of the diffusion equation with inertia Article References
H. P. Malytska, I. V. Burtnyak 320-328
On continuity of $KC$-functions with values in Ceder plane Article (Українська) References
V. K. Maslyuchenko, O. D. Myronyk 329-336
Around $P$-small subsets of groups Article References
I. V. Protasov, K. D. Protasova 337-341
The problem with inclined derivative for a parabolic equations with impulse conditions and degeneration Article (Українська) References
I. D. Pukalskiy 342-350
Problem with two-point conditions for parabolic equation of second order on time Article References
M. M. Symotyuk, I. R. Tymkiv 351-359
Finite homomorphic images of Bezout duo-domains Article References
O. S. Sorokin 360-366
Partition polynomials assigned by parafunctions of triangular matrices with arbitrary first two columns Article References
S. D. Stefluk 367-371
Note on Arens regularity of symmetric tensor products Article References
O. G. Taras, A. V. Zagorodnyuk 372-376
Stability of tripled fixed point iteration procedures for mixed monotone mappings Article References
I. Timis 377-388
On the primitive representations of finitely generated metabelian groups of finite rank over a field of non-zero characteristic Article References
A. V. Tushev 389-393
Homomorphisms of the algebra of symmetric analytic functions on $\ell_1$ Article References
I. V. Chernega 394-398
Rostislav Ivanovich Grigorchuk is laureate of the Leroy P. Steele Prize of 2015 year Article (Українська)
  399-399
Volodymyr Vasyliovych Sharko (obituary) Article (Українська)
  400-401


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.